EconPapers    
Economics at your fingertips  
 

SOME ENVELOPE THEOREMS FOR INTEGER AND DISCRETE CHOICE VARIABLES

Raaj Sah () and J. Zhao
Authors registered in the RePEc Author Service: Jingwen Zhao and Jingang Zhao ()

Working Papers from Yale - Economic Growth Center

Keywords: production; economic models; social choice (search for similar items in EconPapers)
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Some Envelope Theorems for Integer and Discrete Choice Variables (1998)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:yalegr:598

Access Statistics for this paper

More papers in Working Papers from Yale - Economic Growth Center U.S.A.; YALE UNIVERSITY, ECONOMIC GROWTH CENTER, YALE STATION NEW-HAVEN CONNECTICUT 06520 U.S.A. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2019-08-20
Handle: RePEc:fth:yalegr:598